# SDR ASAA2023101145586

- Difficulty date: October 11, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 55,093 hours, 16,726 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037709
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

17A EMERGENCY EXIT LIGHT LENS COVER INOP. GROUNDED - YES. REPLACED 17A EMERGENCY EXIT DIRECTIONAL LIGHT LENS COVER. OPS NML.
